# SDR SWAA110381

- Difficulty date: January 23, 2011
- Submitted: January 24, 2011
- Operation: Air carrier
- Aircraft: N351SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 24572
- Aircraft time: 69,341 hours, 60,823 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: 6546812
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED 22Y CHECK, FOUND FLOORBEAM CORRODED BETWEEN BS 986 TO BS 1006, BETWEEN LBL 17 TO LBL 7.  REPAIRED BEAM PER SRM AND BAC DWG.
